# SDR HEEA0015908

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 6607190A
- Condition: Failed
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LIGHT WOULD NOT ILLUMINATE WHEN BATTERY SWITCHED TO ON POSITION.
